# SDR UALA2010081102933

- Difficulty date: August 11, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 58,543 hours, 8,581 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 8102342
- Part serial: 3592
- Condition: Failed
- Location: Position 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

COMPRESSOR TEMP SENSOR L FAILURE OF BOTH CABIN TEMPERATURE CONTROLLER (CTC) LEFT PACK COMPRESSOR OUTLET TEMPERATURE SENSORS IN LEFT PACK. STATUS MSG-2123441 LATCHD ER MODE   MSG-2123441 LATCHD ER MODE. REPLACED COMPRESSOR DISCHARGE TEMP SENSOR 2 (CTC SIDE ) AND CHECKED BOTH FCV CONDITION. CONNECTORS A LITTLE LOOSE (FOUND RED LINE). RECONNECTED CONNECTORS. CHECKED LEFT PACK INLET AND OUTLET. CONDITION OK ALSO OUTLET CHECK VLV HINGE LUBED.PACK OPERATION TESTS OKAY.
